# SDR ASAA2020093033243

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 31,924 hours, 9,344 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20455
- Condition: Faulty
- Location: Rh Ecs Bay
- Part time: 8,558 hours, 2,550 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK ZONE FAULTED ON CONTROLLER DURING BITE PROCEDURE.  GROUNDED-YES.  REPLACED RT PACK ZONE TRIM AIR MODULATING VALVE, PER B737-800 AMM 21-61-21-400-801.  PERFORMED BITE PROCEDURE B737-800 AMM 21-61-00, GREEN GO LIGHT ILLUMINATED.
